# SDR 9WGA2025020534401

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION STA 1240 ON THE RH CANTED PRESSURE DECK AREA ON THE OUTBOARD WALL.  REMOVED CORROSION AT STA 1240 R/H CANTED PRESSURE DECK O/B WALL IAW B747-400 SRM 51-17-02-06-0, ALODINED, PRIMED AND TOP COATED IAW B747-400 SRM 51-20-01-06-0, PRIMED, AMM 51-24-21-370-804 AND AMM 51-24-22-370-801.  REFERENCE FAA FORM 8100-9 ID 202502100212-0006 DATED APR 22 2025 FOR APPROVED REPAIRS.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
